MathSciNet Relay Station
MathSciNet bibliographic data
MR2106442 34B15
Franco, Daniel; O'Regan, Donal; Perán, Juan Fourth-order problems with nonlinear boundary conditions. J. Comput. Appl. Math. 174 (2005), no. 2, 315–327.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement